# SDR CALA2025050504436

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 47,473 hours, 16,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Part number: JA3A40181
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR NEEDS ADJUSTING ON LEFT SIDE. HARD TO OPERATE. REMOVED AND REPLACED FWD GIRT BAR STOP ASSY IAW AMM 25-66-01 OPS CHECK GOOD.PARTS USED:  58-2566-3-0007,QTY :1
